MAUDE Adverse Event Report: LAKE REGION MEDICAL ENROUTE .014" GUIDEWIRE

LAKE REGION MEDICAL ENROUTE .014" GUIDEWIRE
Catalog Number SR-014-GW
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 08/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
Ecn event description: access and lesion evaluation were done in standard tcar protocol, tcar time out was done and landmarks were identified.The wire was advanced through the lesion a slight buckling was noted and wire was pulled back and readvanced smoothly through the ica to the petrous ridge.Procedure was done 2 stents were placed.3 minute washout time was followed.Slow flow and petrous ridge was not identified in the completion angio.Ivus was utilized to identify if a dissection was present in the distal ica it was noted to extend into the proximal petrous ridge.An additional 5x 40 cprdis precise stent and 7x30 enroute stent were used to cover the dissection.2 minute washout was done completion angio show brisk flow to the brain.Patient woke with full movement, and uniform facial response.It was noted that the patient had sever pain in her 'molars' and subsequent ct post procedure showed no bleeding what troubleshooting steps took place? what troubleshooting steps, if any, resolved the issue? it was noted a flow limiting dissection distal to our lesion into the petrous ridge what is the next course of action?: two additional stents were needed to resolve the dissection and return flow patient present at time of event? yes, patient complications: no patient complications.
 
Additional Manufacturer Narrative
Investigation underway as part of this complaint.
 
Additional Manufacturer Narrative
Investigation completed as part of this report.
 
Event or Problem Description
Ecn event description: access and lesion evaluation were done in standard tcar protocol, tcar time out was done and landmarks were identified.The wire was advanced through the lesion a slight buckling was noted and wire was pulled back and readvanced smoothly through the ica to the petrous ridge.Procedure was done 2 stents were placed.3 minute washout time was followed.Slow flow and petrous ridge was not identified in the completion angio.Ivus was utilized to identify if a dissection was present in the distal ica it was noted to extend into the proximal petrous ridge.An additional 5x 40 cprdis precise stent and 7x30 enroute stent were used to cover the dissection.2 minute washout was done completion angio show brisk flow to the brain.Patient woke with full movement, and uniform facial response.It was noted that the patient had sever pain in her 'molars' and subsequent ct post procedure showed no bleeding.What troubleshooting steps took place? what troubleshooting steps, if any, resolved the issue? it was noted a flow limiting dissection distal to our lesion into the petrous ridge.What is the next course of action? two additional stents were needed to resolve the dissection and return flow.Patient present at time of event? yes.Patient complications: no patient complications.

Brand Name
ENROUTE .014" GUIDEWIRE
Common Device Name
ENROUTE .014" GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI  H91 CK22
Manufacturer (Section G)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI   H91 CK22
Manufacturer Contact
barbara krason
parkmore west business park
galway, H91 C-K22
EI   H91 CK22
MDR Report Key23096453
Report Number3006010712-2025-00039
Device Sequence Number8581970
Product Code DQX
UDI-Device Identifier00816349014857
UDI-Public(01)00816349014857(17)290228(10)9656949
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160643
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSR-014-GW
Device Lot Number9656949
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/27/2025
Supplement Date Received by Manufacturer08/27/2025
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown